Alert archive / Minnesota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 64, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Jun 19, 2012, 4:49 PM CDT for Lake County, Saint Louis County, Minnesota. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2012, 4:49 PM CDT (21:49 UTC)
- Expired
- Jun 19, 2012, 5:30 PM CDT
- In force
- 41 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Lake County, MN, Saint Louis County, MN
The radar
The Duluth radar (KDLH), 50 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 9.8 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 748 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
181
WUUS53 KDLH 192149
SVRDLH
MNC075-137-192230-
/O.NEW.KDLH.SV.W.0064.120619T2149Z-120619T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
449 PM CDT TUE JUN 19 2012
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LAKE COUNTY IN NORTHEAST MINNESOTA...
SOUTHEASTERN ST. LOUIS COUNTY IN NORTHEAST MINNESOTA...
* UNTIL 530 PM CDT
* AT 448 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS UP TO 65 MPH. THIS STORM WAS LOCATED
NEAR ISLAND LAKE...OR 18 MILES NORTH OF DULUTH...AND MOVING
EAST -NORTHEAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
TWO HARBORS AROUND 510 PM CDT.
ALGER AROUND 515 PM CDT.
CASTLE DANGER AROUND 520 PM CDT.
HIGHWAY 61 BETWEEN TWO HARBORS AND SILVER BAY AROUND 525 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4735 9118 4710 9151 4708 9155 4694 9177
4689 9244 4719 9241 4737 9188
TIME...MOT...LOC 2148Z 257DEG 48KT 4704 9215
WIND...HAIL 60MPH 1.50IN
$$
MILLER2 follow-up statements
756
WWUS53 KDLH 192201
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
501 PM CDT TUE JUN 19 2012
MNC075-137-192230-
/O.CON.KDLH.SV.W.0064.000000T0000Z-120619T2230Z/
LAKE MN-ST. LOUIS MN-
501 PM CDT TUE JUN 19 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ST. LOUIS AND SOUTHERN LAKE COUNTIES UNTIL 530 PM CDT...
AT 459 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL...AND DAMAGING WINDS UP TO 65 MPH. THIS STORM WAS LOCATED
5 MILES NORTHEAST OF ISLAND LAKE...OR 20 MILES NORTH OF DULUTH...
MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
BRIMSON...KNIFE RIVER...LARSMONT...WALES...TWO HARBORS...ALGER...
CASTLE DANGER... SILVER BAY... AND HIGHWAY 61 BETWEEN LARSMONT AND
SILVER BAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4690 9236 4721 9231 4737 9188 4735 9118
4710 9151 4708 9155 4694 9177
TIME...MOT...LOC 2159Z 260DEG 40KT 4707 9203
WIND...HAIL 60MPH 1.50IN
$$
MILLER206
WWUS53 KDLH 192219
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
519 PM CDT TUE JUN 19 2012
MNC075-137-192230-
/O.CON.KDLH.SV.W.0064.000000T0000Z-120619T2230Z/
LAKE MN-ST. LOUIS MN-
519 PM CDT TUE JUN 19 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ST. LOUIS AND SOUTHERN LAKE COUNTIES UNTIL 530 PM CDT...
AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
NORTHWEST OF TWO HARBORS...OR 26 MILES NORTHEAST OF DULUTH...MOVING
EAST-NORTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
TWO HARBORS...WALES...ALGER...CASTLE DANGER AND SILVER BAY.
HIGHWAY 61 BETWEEN LARSMONT AND SILVER BAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4692 9219 4721 9213 4732 9184 4735 9118
4710 9151 4708 9155 4694 9177
TIME...MOT...LOC 2218Z 252DEG 32KT 4710 9179
WIND...HAIL 60MPH 1.00IN
$$
MILLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 4:35 PM CDT, 14 minutes earlier.
Area forecast discussion, Jun 19, 4:35 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE...
NATIONAL WEATHER SERVICE DULUTH MN
435 PM CDT TUE JUN 19 2012
.MESOSCALE UPDATE...CONCERNING ONGOING STRONG TO SEVERE
THUNDERSTORMS...
ONGOING STRONG TO SEVERE THUNDERSTORMS EXTENDING FROM THE PARK
RAPIDS AND BEMIDJI AREAS EASTWARD TO LAKE SUPERIOR APPEAR TO BE
FOCUSING ON THE NORTHWARD EDGE OF ELEVATED INSTABILITY GRADIENT
NORTH OF THE SURFACE WARM FRONT. COINCIDENT WITH THIS
GRADIENT..THERE IS ALSO A FAIRLY ROBUST AXIS OF FRONTOGENESIS IN
THE 925-850 MB LAYER EXTENDING FROM NEAR ABERDEEN SD..ENEWD TO JUST
SOUTH OF DULUTH. THIS APPEARS TO BE THE FORCING MECHANISM FOR
MAINTENANCE OF THIS AXIS OF STORMS AND ADDITIONAL UPSTREAM UPDRAFT
DEVELOPMENT..AND SHOULD PERSIST FOR AT LEAST ANOTHER 2-3 HOURS NEAR
THIS SAME AREA.
OF IMMEDIATE CONCERN IS THE RATHER INTENSE HP SUPERCELL STORM OVER
LAKE SUPERIOR BETWEEN TWO HARBORS AND THE APOSTLE ISLANDS. THIS
STORM WILL MOVE BACK ON SHORE OVER THE BAYFIELD PENINSULA AND
APOSTLE ISLANDS THROUGH 530 PM WITH A THREAT FOR GOLF BALL OR LARGE
HAIL AND DAMAGING WINDS UNDERNEATH THE BOWING RFD GUST FRONT AS
EVIDENCED BY THE SOUTHWARD EXTENDING APPENDAGE IN KDLH RADAR DATA.
DUAL-POL RADAR DATA FROM KDLH INDICATES VERY LOW CORRELATION
COEFFICIENT VALUES SUGGESTING POTENTIAL FOR HAIL >2 INCHES IS
POSSIBLE.
UNLESS INTENSIFICATION OCCURS..THE MAIN THREAT WITH THE CLUSTER OF
STORMS BETWEEN WALKER AND LAKE WINNIBIGOSHISH AND THE IRON RANGE
CITIES WILL BE LOCALLY HEAVY RAINFALL WITH ADDITIONAL AMOUNTS FROM 1
TO 2 INCHES..WITH A LESSER THREAT OF PEA TO DIME HAIL AND WINDS UP
TO 45 MPH.
A MORE ROBUST SEVERE WEATHER THREAT WILL DEVELOP OVER THE SW DULUTH
CWA LATER THIS EVENING AS ADDITIONAL STORMS FORM FROM EASTERN SOUTH
DAKOTA TO WESTERN AND CENTRAL MINNESOTA.
&&
.POINT TEMPS/POPS...
DLH 58 72 53 72 / 80 70 20 10
INL 57 71 49 71 / 70 40 10 20
BRD 63 71 55 74 / 80 70 10 20
HYR 69 78 54 76 / 60 70 40 10
ASX 64 79 55 74 / 50 70 40 10
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR MNZ012-019>021-
025-026-033>038.
WI...FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR WIZ001-006.
LS...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 4 AM CDT
WEDNESDAY FOR LSZ141>147.
&&
MILLERHazardous weather outlook, Jun 19, 9:48 AM CDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 948 AM CDT TUE JUN 19 2012 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-201030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 948 AM CDT TUE JUN 19 2012 ...SLIGHT RISK FOR SEVERE STORMS OVER MUCH OF THE NORTHLAND THIS AFTERNOON AND TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL INCREASE IN COVERAGE TODAY...MAINLY THIS AFTERNOON AND TONIGHT. SOME OF THE STORMS COULD BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. A TORNADO CAN'T BE RULED OUT EITHER...WITH THE THREAT HIGHEST FROM NEAR MILLE LACS EAST NORTHEAST THROUGH NORTHWEST WISCONSIN. IN ADDITION TO THE SEVERE THREAT...HEAVY RAIN AND FLOODING MAY ALSO OCCUR. A FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF THE NORTHLAND INTO WEDNESDAY. A FLOOD WARNING IS IN EFFECT FOR THE MISSISSIPPI RIVER NEAR AITKIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS...AND THE THREAT FOR HEAVY RAIN WILL CONTINUE WEDNESDAY AS A COLD FRONT MOVES THROUGH THE NORTHLAND. THUNDERSTORMS ARE AGAIN POSSIBLE OVER PORTIONS OF THE NORTHLAND THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT. LSZ121-140>148-201030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 948 AM CDT TUE JUN 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT FOR MOST OF THE NEARSHORE WATER OF WESTERN LAKE SUPERIOR. STRONG NORTHEAST WINDS AND HIGH WAVES WILL CREATE HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT IN THESE AREAS. FOR FURTHER DETAILS...PLEASE REFER TO THE MARINE PRODUCTS ISSUED BY THE DULUTH NATIONAL WEATHER SERVICE OFFICE. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS WESTERN LAKE SUPERIOR TODAY AND TONIGHT. SOME STORMS MAY BE SEVERE WITH DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MORE STORMS WILL BE POSSIBLE AT TIMES FROM WEDNESDAY THROUGH SATURDAY. MELDE MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Local storm report, Jun 19, 3:46 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
346 PM CDT TUE JUN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HAIL 5 NE DULUTH 46.83N 92.04W
06/19/2012 M0.75 INCH ST. LOUIS MN TRAINED SPOTTER
&&
SGOHDELocal storm report, Jun 19, 3:48 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
348 PM CDT TUE JUN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM HAIL DULUTH 46.78N 92.12W
06/19/2012 E0.25 INCH ST. LOUIS MN AMATEUR RADIO
EAST TOLEDO ST NEAR UMD CAMPUS.
0341 PM HAIL DULUTH 46.78N 92.12W
06/19/2012 E0.25 INCH ST. LOUIS MN AMATEUR RADIO
IN LAKESIDE AT 52ND EAST AND OTSEGO STREET.
&&
RSSpecial weather statement, Jun 19, 3:48 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
348 PM CDT TUE JUN 19 2012
MNZ012-019-020-037-192100-
CARLTON/SOUTH ST. LOUIS-CENTRAL ST. LOUIS-NORTHERN COOK/NORTHERN
LAKE-SOUTHERN LAKE/NORTH SHORE-
348 PM CDT TUE JUN 19 2012
...STRONG THUNDERSTORM CONTINUES TO TRACK EASTWARD BETWEEN DULUTH
AND TWO HARBORS...
AT 346 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER THE FAR EAST SIDE OF THE CITY OF DULUTH...
MOVING EAST AT 55 MPH.
THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 45 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
TWO HARBORS... LARSMONT... ALGER...
CASTLE DANGER...
HIGHWAY 61 BETWEEN DULUTH AND TWO HARBORS...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4705 9211 4727 9158 4712 9147 4708 9155
4702 9163 4700 9170 4693 9178 4690 9187
4683 9199 4681 9203
MILLERSpecial weather statement, Jun 19, 4:11 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
411 PM CDT TUE JUN 19 2012
MNZ018-019-025-026-035-037-192130-
CARLTON/SOUTH ST. LOUIS-CENTRAL ST. LOUIS-NORTH CASS-NORTH
ITASCA-NORTHERN AITKIN-SOUTH ITASCA-
411 PM CDT TUE JUN 19 2012
...STRONG THUNDERSTORMS WITH HEAVY RAINFALL CONTINUE TO REDEVELOP
FROM WALKER TO FLOODWOOD AND THE IRON RANGE CITIES...
AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE AREA OF THUNDERSTORMS EXTENDING FROM WALKER AND LAKE
WINNIBIGOSHISH...EASTWARD TO GRAND RAPIDS...FLOODWOOD AND THE REST
OF THE IRON RANGE CITIES. ALL STORMS WERE MOVING EAST-NORTHEAST AT
40 TO 50 MPH.
THESE STORMS ARE EXPECTED TO CONTINUE A SLOW INCREASE IN COVERAGE
AND INTENSITY THROUGH 5 PM...AND THE STRONGEST STORMS WILL BE
CAPABLE OF PRODUCING PENNY SIZE HAIL...WIND GUSTS UP TO 30
MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND EXTREMELY HEAVY
RAINFALL. SOME LOCALES MAY SEE AN ADDITIONAL HALF INCH TO ONE INCH
OF RAIN THROUGH 530 PM.
LOCATIONS IMPACTED INCLUDE...
WABANA LAKE... NORTH STAR LAKE... SPIDER LAKE...
WAWINA... TALMOON... TACONITE...
MARCELL... ISLAND... GOWAN...
GOODLAND... FLOODWOOD... COLERAINE...
BOVEY... HART LAKE... GUNN LAKE...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4735 9468 4742 9465 4742 9443 4773 9443
4766 9205 4698 9226 4668 9301 4693 9467
MILLERLocal storm report, Jun 19, 4:38 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
438 PM CDT TUE JUN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HEAVY RAIN ALBORN 46.97N 92.58W
06/19/2012 M2.51 INCH ST. LOUIS MN CO-OP OBSERVER
&&
RSLocal storm report, Jun 19, 4:49 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
449 PM CDT TUE JUN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HAIL 4 WNW CORNUCOPIA 46.88N 91.18W
06/19/2012 M1.00 INCH BAYFIELD WI TRAINED SPOTTER
&&
SGOHDEThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 9:35 PM CDT | River Flood Warning | DLH | Aitkin | 31 days |
| Jun 19, 4:16 AM CDT | Small Craft Advisory | DLH | 24 hr | |
| Jun 19, 8:54 AM CDT | Special Weather Statement | DLH | Aitkin | 21 min |
| Jun 19, 12:14 PM CDT | River Flood Warning | DLH | Crow Wing | 32 days |
| Jun 19, 12:14 PM CDT | River Flood Warning | DLH | Crow Wing, Morrison | 25 days |
| Jun 19, 12:35 PM CDT | Special Weather Statement | DLH | Cass | 25 min |
| Jun 19, 1:00 PM CDT | Special Weather Statement | DLH | Cass | 10 min |
| Jun 19, 1:12 PM CDT | Special Weather Statement | DLH | Cass | 18 min |
| Jun 19, 1:14 PM CDT | Special Weather Statement | DLH | Aitkin | 16 min |
| Jun 19, 1:20 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Crow Wing | 40 min |
| Jun 19, 1:57 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin | 33 min |
| Jun 19, 2:23 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Saint Louis | 37 min |
| Jun 19, 2:29 PM CDT | Special Weather Statement | DLH | Cass | 16 min |
| Jun 19, 2:47 PM CDT | Special Marine Warning | DLH | 58 min | |
| Jun 19, 2:59 PM CDT | Severe Thunderstorm Warning | DLH | Carlton, Saint Louis | 36 min |
| Jun 19, 3:36 PM CDT | Special Marine Warning | DLH | 54 min | |
| Jun 19, 3:48 PM CDT | Special Weather Statement | DLH | 12 min | |
| Jun 19, 4:11 PM CDT | Special Weather Statement | DLH | Cass, Itasca, Saint Louis | 19 min |
| Jun 19, 4:18 PM CDT | Special Marine Warning | DLH | 72 min | |
| Jun 19, 5:10 PM CDT | Special Weather Statement | DLH | Cass | 20 min |
| Jun 19, 5:22 PM CDT | Areal Flood Advisory | DLH | Aitkin, Cass, Crow Wing, Itasca, Saint Louis | 6 hr |
| Jun 19, 5:26 PM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 41 min |
| Jun 19, 5:31 PM CDT | Special Marine Warning | DLH | 59 min | |
| Jun 19, 5:35 PM CDT | Special Marine Warning | DLH | 11 min | |
| Jun 19, 6:01 PM CDT | Flash Flood Warning | DLH | Aitkin, Cass, Itasca, Saint Louis | 6 hr |
| Jun 19, 6:22 PM CDT | Special Marine Warning | DLH | 53 min | |
| Jun 19, 6:28 PM CDT | Flash Flood Warning | DLH | Aitkin, Itasca, Lake, Saint Louis | 6 hr |
| Jun 19, 6:35 PM CDT | Special Weather Statement | DLH | Aitkin, Carlton, Lake | 15 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.